# SDR UPS07M49778

- Difficulty date: March 19, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD TAIL CONE RIGHT RETRACTABLE DOOR INTERIOR FWD SECT REAR OF SAFETY BARRIER STOWAGE ANGLE SKIN CHAFED AS MARKED.  CHAFED AREA REMOVED FOUND EXCEED LIMIT MATL THK 0.020" THK REMAIN 0.000" THK REMOVED 0.020" AREA 2" X 1" PER SRM 53-00-01VIR38.  DAMAGE AREA TRIM SRM 52-00-01VIR38.  HFEC INSP C/O DAC NDTSPM R13 06-10-01.001.  NO CRACK FOUND.  DOUBLER REPAIR & FILLER FAB USE 2024T3-0.063".  DOUBLER, FILLER TREATED, PAINTED SRM 51-21-01VIIR38.  BOTH INSTL SRM 52-00-01VIR38.
